# SDR 96FDEA00873

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6540273
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0520 AND 019, CORROSION ON FRAME SHEAR TIE AT BS 1050  LBL 10 WL 141.  *S/D*  BLENDED OUT CORROSION FOUND TO BE OUT OF LIMITS AS PER FEDEX SRM 53-10-1, FABRICATED AND INSTALLED REPAIR PART AS PER FEDEX SRM 53-10-4 FIG 11.
